Search Results

There are 9499 results for: content related to: A non-conforming least-squares finite element method for incompressible fluid flow problems

  1. A note on stable perturbations of Moore–Penrose inverses

    Numerical Linear Algebra with Applications

    Volume 20, Issue 1, January 2013, Pages: 18–26, Zhao Li, Qingxiang Xu and Yimin Wei

    Version of Record online : 12 DEC 2011, DOI: 10.1002/nla.838

  2. Positive solutions for systems of nonlinear second-order multipoint boundary value problems

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2502–2516, Johnny Henderson and Rodica Luca

    Version of Record online : 10 OCT 2013, DOI: 10.1002/mma.2993

  3. Fault estimation observer design for discrete-time systems in finite-frequency domain

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 9, June 2015, Pages: 1379–1398, Ke Zhang, Bin Jiang, Peng Shi and Jingfa Xu

    Version of Record online : 16 FEB 2014, DOI: 10.1002/rnc.3150

  4. Multiplicity result for asymptotically linear noncooperative elliptic systems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 12, August 2013, Pages: 1533–1542, Guanggang Liu, Shaoyun Shi and Yucheng Wei

    Version of Record online : 15 OCT 2012, DOI: 10.1002/mma.2703

  5. Approximate controllability of second-order distributed systems

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2372–2392, Hernán R. Henríquez and Claudio Cuevas

    Version of Record online : 6 SEP 2013, DOI: 10.1002/mma.2983

  6. Wavelet Thresholding Estimation in a Poissonian Interactions Model with Application to Genomic Data

    Scandinavian Journal of Statistics

    Volume 41, Issue 1, March 2014, Pages: 200–226, Laure Sansonnet

    Version of Record online : 7 MAY 2013, DOI: 10.1111/sjos.12009

  7. Existence of positive solutions to a coupled system of fractional differential equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 6, April 2015, Pages: 1014–1031, Mohamed Jleli and Bessem Samet

    Version of Record online : 27 MAR 2014, DOI: 10.1002/mma.3124

  8. Reconstructing the past from imprecise knowledge of the present: Effective non-uniqueness in solving parabolic equations backward in time

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 3, February 2013, Pages: 249–261, Alfred S. Carasso

    Version of Record online : 24 MAY 2012, DOI: 10.1002/mma.2582

  9. Controllability and stabilizability of linear time-varying distributed hereditary control systems

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 11, 30 July 2015, Pages: 2250–2271, Hernán R. Henríquez and Andréa Prokopczyk

    Version of Record online : 1 JUL 2014, DOI: 10.1002/mma.3219

  10. Asymptotic regulation for distributed parameter systems via zero dynamics inverse design

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 3, February 2013, Pages: 305–333, C.I. Byrnes, D.S. Gilliam, C. Hu and V.I. Shubov

    Version of Record online : 4 NOV 2011, DOI: 10.1002/rnc.1833

  11. On parameterized dissipation inequalities and receding horizon robust control

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 12, August 2012, Pages: 1314–1329, M. Lazar and R. H. Gielen

    Version of Record online : 6 MAY 2012, DOI: 10.1002/rnc.2832

  12. Remarks on the stabilizability of integrator switching systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 17, 25 November 2013, Pages: 1972–1989, Angelica Mendoza-Torres and Ilse Cervantes

    Version of Record online : 4 JUL 2012, DOI: 10.1002/rnc.2865

  13. Fixed point theorems in piecewise continuous function spaces and applications to some nonlinear problems

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 4, 15 March 2014, Pages: 508–517, Yicheng Liu and Jun Wu

    Version of Record online : 10 JUN 2013, DOI: 10.1002/mma.2809

  14. An efficient pseudo-spectral Legendre–Galerkin method for solving a nonlinear partial integro-differential equation arising in population dynamics

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 12, August 2013, Pages: 1485–1511, Farhad Fakhar-Izadi and Mehdi Dehghan

    Version of Record online : 10 DEC 2012, DOI: 10.1002/mma.2698

  15. Connectivity maintenance and distributed tracking for double-integrator agents with bounded potential functions

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 4, 10 March 2015, Pages: 542–558, Lin Wang, Xiaofan Wang and Xiaoming Hu

    Version of Record online : 13 NOV 2013, DOI: 10.1002/rnc.3105

  16. Active fault-tolerant control of sampled-data nonlinear distributed parameter systems

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 1, 10 January 2012, Pages: 24–42, Sathyendra Ghantasala and Nael H. El-Farra

    Version of Record online : 23 SEP 2011, DOI: 10.1002/rnc.1799

  17. The Z-eigenvalues of a symmetric tensor and its application to spectral hypergraph theory

    Numerical Linear Algebra with Applications

    Volume 20, Issue 6, December 2013, Pages: 1001–1029, Guoyin Li, Liqun Qi and Gaohang Yu

    Version of Record online : 8 MAR 2013, DOI: 10.1002/nla.1877

  18. A robust adaptive control architecture for disturbance rejection and uncertainty suppression with L ∞  transient and steady-state performance guarantees

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 11, November 2012, Pages: 1024–1055, Tansel Yucelen and Wassim M. Haddad

    Version of Record online : 24 FEB 2012, DOI: 10.1002/acs.2281

  19. Asymptotic periodicity and almost automorphy for a class of Volterra integro-differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 795–811, Bruno de Andrade, Claudio Cuevas and Erwin Henríquez

    Version of Record online : 13 APR 2012, DOI: 10.1002/mma.1607

  20. Input-to-state-stability-type comparison principles and input-to-state stability for discrete-time dynamical networks with time delays

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 4, 10 March 2013, Pages: 450–472, Bin Liu, Chengjie Xu and Dongnan Liu

    Version of Record online : 9 DEC 2011, DOI: 10.1002/rnc.1846